CSN Login
Members Online: 9

TAMOXIFEN AND HEARING LOSS WITH RADIATION

maryhall66
Posts: 2
Joined: Jul 2002

Has anyone had hearing loss while on Tamoxifen and radiation? Or hearing loss due to one of the above?

jbeardslee's picture
jbeardslee
Posts: 76
Joined: Jul 2001

I didn't have radiation but I have been on Tamoxifen for a year. In June we took a flight (about 2 hrs) and I never had such pain in my ears!! It was horrible and I had trouble hearing for a couple days after. (The hurt didn't go away right away either) I realize this might have been a coincidence but I never had it hurt like that before and I've been on longer flights. Every since then, even going to the mountains causes discomfort in my ears. I'm anxious to see what others have to say.
Thanks and take care, Judy

neenie
Posts: 13
Joined: May 2002

I had chemo and radiation, and have been on tamoxifen for almost 5 yrs. I haven't experienced any hearing loss or other problems with my ears. The only problems I'm experiencing are weight gain, swollen ankles, and pain in my knees and ankles. Neenie

Subscribe with RSS
About Cancer Society

The content on this site is for informational purposes only. It is not a substitute for professional medical advice. Do not use this information to diagnose or treat a health problem or disease without consulting with a qualified healthcare provider. Please consult your healthcare provider with any questions or concerns you may have regarding your condition. Use of this online service is subject to the disclaimer and the terms and conditions.

Copyright 2000-2014 © Cancer Survivors Network